MathSciNet Relay Station
MathSciNet bibliographic data
MR516476 (80f:58015) 58D05 (58A10 58D17)
Swanson, R. C.; Chicone, C. C. Equivalence and slice theory for symplectic forms on closed manifolds. Proc. Amer. Math. Soc. 73 (1979), no. 2, 265–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement